# SDR ZYWA100154

- Difficulty date: March 10, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 9560137630
- Part serial: 176
- Condition: Failed
- Location: Engine
- Part time: 3,276 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FAILS TO ILLUMINATE LIGHT WHEN NO PRESSURE PRESENT,  NO CONTACT.  REMOVED AND REPLACED SWITCH.
